# SDR CA971016013

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 807194
- Condition: Failed
- Location: Engine
- Component: Ge, 71100011
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AT FL 290 TRIPLE CHIME ENG OIL ENGINE LIGHT ON INSTRUMENT CREW ALERTING SYSTEM, LIGHT ON ENG OIL PRESSURE LOW AT 30-34 PSI, AND FLUCTUATING ENG MONITORED, QUICK REFERENCE HANDBOOK DRILL CARRIED OUT, AND FLIGHT DIVERTED.  AFTER LANDING ENGINE SHUT DOWN.  ENGINE CHANGED.
